Melvyn B. Nathanson
Melvyn B. Nathanson
Professor of Mathematics at Lehman College (CUNY)
Подтвержден адрес электронной почты в домене lehman.cuny.edu
Название
Процитировано
Процитировано
Год
Additive Number Theory: Inverse Problems and the Geometry of Subsets
MB Nathanson
Springer, 1996
1127*1996
Additive Number Theory: Inverse Problems and the Geometry of Subsets
MB Nathanson
Springer Sciwnce & Business Media, 1996
1125*1996
Elementary methods in number theory
MB Nathanson
Springer Science & Business Media, 2008
5252008
The polynomial method and restricted sums of congruence classes
N Alon, MB Nathanson, I Ruzsa
Journal of Number Theory 56 (2), 404-417, 1996
1801996
Adding distinct congruence classes modulo a prime
N Alon, MB Nathanson, I Ruzsa
The American mathematical monthly 102 (3), 250-255, 1995
1111995
Convexity and sumsets
G Elekes, MB Nathanson, IZ Ruzsa
Journal of Number Theory 83 (2), 194-201, 2000
802000
On sums and products of integers
M Nathanson
Proceedings of the American Mathematical Society 125 (1), 9-16, 1997
761997
Additive number theory: Graduate texts in mathematics
MB Nathanson
Springer (New York, NY [ua]), 1996
56*1996
Minimal bases and maximal nonbases in additive number theory
MB Nathanson
Journal of Number Theory 6 (4), 324-333, 1974
521974
Unique representation bases for the integers
MB Nathanson
arXiv preprint math/0202137, 2002
502002
Sets with more sums than differences
MB Nathanson
arXiv preprint math/0608148, 2006
492006
Problems in additive number theory. I
MB Nathanson
Additive combinatorics 43, 263-270, 2007
432007
Padé and rational approximations to systems of functions and their arithmetic applications
DV Chudnovsky, GV Chudnovsky
Number theory, 37-84, 1984
401984
A short proof of Cauchy's polygonal number theorem
MB Nathanson
Proceedings of the American Mathematical Society, 22-24, 1987
381987
Sums of finite sets of integers
MB Nathanson
American Mathematical Monthly, 1972
381972
Desperately seeking mathematical proof
MB Nathanson
The Best Writing on Mathematics 2010 1, 13, 2011
342011
Affine invariants, relatively prime sets, and a phi function for subsets of {1, 2,..., n}
MB Nathanson
Integers 7, A1, 2007
342007
Permutations, periodicity, and chaos
MB Nathanson
Journal of Combinatorial Theory, Series A 22 (1), 61-68, 1977
301977
Lecture Notes in Mathematics
WA Coppel
Disconjugacy 220, 1971
301971
Lagrange's theorem and thin subsequences of squares
P Erdös, MB Nathanson
Contributions to Probability, 3-9, 1981
291981
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20